MathSciNet Relay Station
MathSciNet bibliographic data
MR2754970 60H10 (34K50 47D06 60G40 91G20 93E20)
Federico, Salvatore; Øksendal, Bernt Karsten Optimal stopping of stochastic differential equations with delay driven by Lévy noise. Potential Anal. 34 (2011), no. 2, 181–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement